# SDR ASAA2015010410141

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 4,655 hours, 1,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED ON RECALL, DURING AFTER START CHECKLIST, EXTINGUISHED W/MASTER CAUTION RESET.  ACFT GROUNDED.  LT PACK LIGHT AND SYS OPERATED NORMALLY DURING FLIGHT.  NR 1 TEMP CONTROLLER BITE AND OPS NORMAL IAW FIM 21-62, TASK 801. NO HISTORY, GROUND VERIFICATION SUCCESSFUL.
